H∞ state feedback control for MJLS with uncertain probabilities. Morais, C. F.; Braga, M. F.; Oliveira, R. C. L. F.; and Peres, P. L. D. Automatica, 52:317-321, 2015.
H∞ state feedback control for MJLS with uncertain probabilities. [link]Link  H∞ state feedback control for MJLS with uncertain probabilities. [link]Paper  bibtex   
@article{journals/automatica/MoraisBOP15,
  added-at = {2016-01-13T00:00:00.000+0100},
  author = {Morais, Cecília F. and Braga, Márcio F. and Oliveira, Ricardo C. L. F. and Peres, Pedro Luis Dias},
  biburl = {http://www.bibsonomy.org/bibtex/2c28f8659ad834ae448aa72a40937ca76/dblp},
  ee = {http://dx.doi.org/10.1016/j.automatica.2014.12.013},
  interhash = {a9ba708beb2d8eb6caffb5d93df13a90},
  intrahash = {c28f8659ad834ae448aa72a40937ca76},
  journal = {Automatica},
  keywords = {dblp},
  pages = {317-321},
  timestamp = {2016-01-14T11:35:41.000+0100},
  title = {H∞ state feedback control for MJLS with uncertain probabilities.},
  url = {http://dblp.uni-trier.de/db/journals/automatica/automatica52.html#MoraisBOP15},
  volume = 52,
  year = 2015
}
Downloads: 0